MathSciNet Relay Station
MathSciNet bibliographic data
MR715549 (85d:46081) 46L05 (46M05)
Kirchberg, Eberhard The Fubini theorem for exact $C\sp{\ast} $-algebras. J. Operator Theory 10 (1983), no. 1, 3–8.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement